Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Heparin

Pulmonary embolism caused by heparin-induced thrombocytopenia in an elderly patient: case report

    • 10 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Kumar M, Abrina VM, Chittimireddy S.Pulmonary embolism caused by delayed heparin-induced thrombocytopenia in a patient who received prophylactic LMWH. American Journal of Case Reports 13: 118-121, 20 Jun 2012 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Heparin. React. Wkly. 1421, 27 (2012). https://doi.org/10.2165/00128415-201214210-00088

    Download citation

    Keywords

    • Heparin
    • Atrial Fibrillation
    • Congestive Heart Failure
    • Platelet Count
    • Pulmonary Embolism